Results 1 to 3 of 3

Thread: Symptoms from stopping mirtazapine

  1. #1

    Unhappy Symptoms from stopping mirtazapine

    Hi guys, I'm new here and would love some advice and just to see if anyone else is going through the same things as me.

    Basically I have been on mirtazapine 15mg for around 6 years.. my GP weaned me off them for a little while and I have been off of it completely now for around 4 weeks.

    I feel awful all the time, I'm waking up at 4am on the dot every morning then feeling supper anxious/shaking and not wanting to get up for work. When I eventually make it to work I feel teary all the time like if someone asks if I'm ok I just want to burst out crying
    I've had a headache for the past week, completely lost my appetite which is really pulling me down. feeling pretty sick most of the time so trying to stick to some ginger beer lol. I just feel like there is no light at the end of the tunnel!

    I'm just curious if anyone else has felt similar withdrawal and how long it has lasted for some of you. I know its different for everyone but I just feel like I cant take it anymore and I kinda want to just go back on the pills again.

    would be great to hear from some of you guys.

  2. #2

    Re: Symptoms from stopping mirtazapine

    I stopped taking it cold turkey and I didn't feel much different as far a physical side effects(very much so mental though) but I'm also on 6 other meds. My doctor put me on 2mg of abilify to help with my mood.I'm on day 7 and feeling pretty great.

  3. #3
    Join Date
    Jul 2016
    Posts
    532

    Re: Symptoms from stopping mirtazapine

    Ah I can relate... Iím doing a cross taper and came off 30mg in 8 days... the withdrawal started after 5 days... rushes of adrenaline, dark thoughts, low mood, low energy , cold and flu too!! I have gone back upto 15mg for a few weeks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Mirtazapine for sleeping - need advice about stopping it please
    By anxious1980 in forum Depression from Panic/Anxiety
    Replies: 6
    Last Post: 23-09-15, 10:41
  2. Stopping Mirtazapine and starting Escitalopram!
    By Snoodlester in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 30-06-13, 09:00
  3. Stopping Citalopram symptoms
    By alexalexalex in forum Symptoms
    Replies: 9
    Last Post: 05-09-12, 21:34
  4. Stopping mirtazapine without tapering
    By ElizabethJane in forum Mirtazapine /Zispin
    Replies: 0
    Last Post: 25-09-08, 22:17
  5. Can stopping Mirtazapine make you feel sick?
    By cedlong in forum Mirtazapine /Zispin
    Replies: 3
    Last Post: 14-09-08, 21:00

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •